# SDR UIEA2020073101662

- Difficulty date: July 28, 2020
- Submitted: July 31, 2020
- Operation: Air carrier
- Aircraft: N471MC
- Make and model: Boeing 747412
- Aircraft serial: 26557
- Aircraft time: 79,889 hours, 12,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: TLS23041
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT AT UPPER DECK NOT ILLUMINATING AFT ELEC IAW AMM 33-51-04-902-001-001, REV 99.  REPLACED THE BATTERY AND CONDITION CHECK NORMAL IAW AMM 33-51-04-902-001-001, REV 99.  PERFORMED POWER SUPPLY TEST AND RESULT WAS SATISFACTORY.
